# SDR GTIA010985

- Difficulty date: May 21, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD CARGO DOOR, LOWER STOPS FRAME CRACKED IN FOUR PLACES.  STOP DRILL CRACK, FORMER AND LOCATED DRILL IAW MD-80 SRM 52-03.  INSTALLED REPAIR DOUBLER IAW SRM MD-80 52-30-0.  (M)
